Potential density of rational points for K3 surfaces over function fields

Brendan Hassett, Yuri Tschinkel

Research output: Contribution to journalArticle

Abstract

We give examples of non-isotrivial K3 surfaces over complex function fields with Zariskidense rational points and Néron-Severi rank one.

Original languageEnglish (US)
Pages (from-to)1263-1278
Number of pages16
JournalAmerican Journal of Mathematics
Volume130
Issue number5
DOIs
StatePublished - Oct 2008

Fingerprint

K3 Surfaces
Rational Points
Complex Functions
Function Fields

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Potential density of rational points for K3 surfaces over function fields. / Hassett, Brendan; Tschinkel, Yuri.

In: American Journal of Mathematics, Vol. 130, No. 5, 10.2008, p. 1263-1278.

Research output: Contribution to journalArticle

@article{aa0853db34aa4095b039640118558b8e,
title = "Potential density of rational points for K3 surfaces over function fields",
abstract = "We give examples of non-isotrivial K3 surfaces over complex function fields with Zariskidense rational points and N{\'e}ron-Severi rank one.",
author = "Brendan Hassett and Yuri Tschinkel",
year = "2008",
month = "10",
doi = "10.1353/ajm.0.0023",
language = "English (US)",
volume = "130",
pages = "1263--1278",
journal = "American Journal of Mathematics",
issn = "0002-9327",
publisher = "Johns Hopkins University Press",
number = "5",

}

TY - JOUR

T1 - Potential density of rational points for K3 surfaces over function fields

AU - Hassett, Brendan

AU - Tschinkel, Yuri

PY - 2008/10

Y1 - 2008/10

N2 - We give examples of non-isotrivial K3 surfaces over complex function fields with Zariskidense rational points and Néron-Severi rank one.

AB - We give examples of non-isotrivial K3 surfaces over complex function fields with Zariskidense rational points and Néron-Severi rank one.

UR - http://www.scopus.com/inward/record.url?scp=54349122826&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=54349122826&partnerID=8YFLogxK

U2 - 10.1353/ajm.0.0023

DO - 10.1353/ajm.0.0023

M3 - Article

VL - 130

SP - 1263

EP - 1278

JO - American Journal of Mathematics

JF - American Journal of Mathematics

SN - 0002-9327

IS - 5

ER -